The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Oxford Centre for Industrial and Applied Mathematics" and Year is 1998

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 6.

Chapman, S. J. and Heron, D. R. (1998) The motion of superconducting vortices in thin films of varying thickness. SIAM Journal on Applied Mathematics, 58 (6). pp. 1808-1825. ISSN 1095-712X

Fitt, A. D. and Howell, P. D. (1998) The manufacture of continuous smelting electrodes from carbon paste briquettes. Journal of Engineering Mathematics, 33 . pp. 353-376.

Gillow, K. A. (1998) Codimension-two free boundary problems. PhD thesis, University of Oxford.

Ng, F. S. L. (1998) Mathematical modelling of subglacial drainage and erosion. PhD thesis, University of Oxford.

Oliver, J. M. (1998) The thinning of the liquid layer over a probe in two-phase flow. Masters thesis, University of Oxford.

Richardson, Giles and Chapman, S. J. (1998) Motion and homogenization of vortices in anisotropic Type II superconductors. SIAM Journal on Applied Mathematics, 58 (2). pp. 587-606. ISSN 1095-712X

This list was generated on Tue Sep 16 03:13:48 2014 BST.